skin-hair-icon

Hair loss problem

Hi... i am suffering from a severe hair loss and from 2 to 3 months my condition is very worse ... i am started loosing lots of hairs day by day ...my hair density has become very less... so visited a doctor and she prescribed me to use minoxidil 5% solution and biotin pills and a shampoo for 3 months ... I wanted to know that is it right for me for using all these stuffs for my hair as I am just 17 yr old and I don't want to continue minoxidil for my whole life ... so should I use it ... will it have any side effects on me if I just use it for 3months and stop using it afterwards... pls tell doctor
views-icons 50 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Hair loss problem

doctor profile image
Answered
The hair cycle normally consists of growing, resting and falling hairs and there is a delicate balance between these stages of hair cycle. Normally hair should regrow but if it is not happening, you should consider seeing a dermatologist. Further information is in the following weblink https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Health Tips
Minoxidil is indicated for indefinite usage by US-FDA .
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Himanshu Gupta Ghaziabad | Dermatologist
Answered
Minoxidil will have effect only till it is used, and not 3 months after that. It can be used safely for long periods. You may not use it for whole life but at least till you are done with your social engagements for which a good hairline is considered a prerequisite. For any further questions, you may contact me through private message.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO